Advances in Differential Equations

Positive solutions of a semilinear elliptic equation on {$\mathbb R^N$} with indefinite nonlinearity

S. Cingolani and J. L. Gámez

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 1, Number 5 (1996), 773-791.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896019

Mathematical Reviews number (MathSciNet)
MR1392005

Zentralblatt MATH identifier
0857.35036

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Cingolani, S.; Gámez, J. L. Positive solutions of a semilinear elliptic equation on {$\mathbb R^N$} with indefinite nonlinearity. Adv. Differential Equations 1 (1996), no. 5, 773--791. https://projecteuclid.org/euclid.ade/1366896019


Export citation